# SDR SWAA2020113027282

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Aft Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ZF HAS A DAMAGED INSERT IN MIDDLE OF PANEL, MARKED.  AFT FLOOR PANEL 241ZF WITH A DAMAGED INSERT WAS REPAIRED, IAW SRM 53-00-50-2R-1  SRM 53-00-50-2R-4.
